# SDR DALA2021052102823

- Difficulty date: May 18, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 67,729 hours, 28,910 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Nr 2 Slat Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 690 DURING INSPECTION FOUND DISBONDS (6EA) WERE FOUND ON LE SLAT 2 TRAILING EDGE WEDGE UPPER SURFACE AND REPAIRED PER SRM 57-43-02-2R-1 AND SRM 51-70-10-2R-4. (LP 1812927)
